Please use this identifier to cite or link to this item:
Title: Global Prym-Torelli for double coverings ramified in at least 6 points
Author: Naranjo del Val, Juan Carlos
Ortega, Angela
Keywords: Corbes algebraiques
Geometria algebraica
Algebraic curves
Algebraic geometry
Issue Date: 2022
Publisher: University Press Inc.
Abstract: We prove that the ramified Prym map $\mathcal{P}_{g, r}$ which sends a covering $\pi: D \longrightarrow C$ ramified in $r$ points to the Prym variety $P(\pi):=\operatorname{Ker}\left(N m_\pi\right)$ is an embedding for all $r \geq 6$ and for all $g(C)>0$. Moreover, by studying the restriction to the locus of coverings of hyperelliptic curves, we show that $\mathcal{P}_{g, 2}$ and $\mathcal{P}_{g, 4}$ have positive dimensional fibers.
Note: Versió postprint del document publicat a:
It is part of: Journal of Algebraic Geometry, 2022, vol. 31, num. 2, p. 387-396
Related resource:
ISSN: 1056-3911
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
705025.pdf149.92 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons